MathSciNet Relay Station
MathSciNet bibliographic data
MR757992 35P05 (47F05 58G11 58G25)
van den Berg, M. On the spectrum of the Dirichlet Laplacian for horn-shaped regions in ${\bf R}\sp{n}$ with infinite volume. J. Funct. Anal. 58 (1984), no. 2, 150–156.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement